# SDR SIMA20241115001

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000296
- Aircraft time: 26,020 hours, 22,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH#5 EMERGENCY PHOTOLUMINESCENT LIGHT STRIP REQUIRES REPLACEMENT. COMPLETE:RH #5 PHOTOLUMINESCENT LIGHT STRIP RAR IAW AMM 33-50-21
